# SDR AU010041

- Difficulty date: January 7, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 21631001
- Condition: Worn
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE LT PRIMARY FUEL PIPE CHAFING ON COMBUSTOR CASE IN AREA OF THE FORWARD FLANGE OF THE CUSTOMER BLEED FLANGE.
